# SDR SIMA20180131001

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 18,598 hours, 13,227 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT. UNABLE TO RECOVER AFTER LANDING.  TROUBLESHOT IAW FIM 32-50-00-810-802. PERFORMED NLG STRUT REPACKING IAW W/C 32-019.  OPS & LEAK CHECKED GOOD.
